Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Errata: β€œOn the computation of a table of complex cubic fields with discriminant $D>-10^ 6$” [Math. Comp. 55 (1990), no. 191, 313–325; MR1023760 (90m:11155)]
HTML articles powered by AMS MathViewer

by G. W. Fung and H. C. Williams PDF
Math. Comp. 63 (1994), 433 Request permission
Similar Articles
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Math. Comp. 63 (1994), 433
  • MSC: Primary 11Y40; Secondary 11R16, 11R29
  • DOI:
  • MathSciNet review: 1242061